zbMATH — the first resource for mathematics

Zur additiven Zahlentheorle in mehreren Dimensionen. I. (German) Zbl 0072.26904

Number Theory
Full Text: DOI EuDML
[1] Auluck, F. C.: ?On partitions of bipartite numbers.? Proc. Cambridge Phil. Soc.49, 72-83 (1953). · Zbl 0050.04102
[2] Hardy, G. H., u.S. Ramanujan: ?Asymptotic formulae for the distribution of integers of various types.? Proc. London Math. Soc. 2. ser.16, 112-132 (1918). · JFM 46.0198.03
[3] Hecke, E.: ?Analytische Funktionen und algebraische Zahlen I.? Abh. Math. Sem. Hamburg1, 102-126 (1922). · JFM 48.0165.02
[4] Ingham, A. E.: ?A Tauberian Theorem for Partitions.? Ann. of Math.42, 1075-1090 (1941). · Zbl 0063.02973
[5] Meinardus, G.: ?Über das Partitionenproblem eines reellquadratischen Zahlkörpers.? Math. Ann.126, 343-361 (1953). · Zbl 0051.28004
[6] Siegel, C. L.: ?Darstellung total-positiver Zahlen durch Quadrate.? Math. Z.11, 246-275 (1921). · JFM 48.0179.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.